# SDR KBM2006F00006

- Difficulty date: December 21, 2005
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N188TV
- Make and model: Bell 206B
- Aircraft serial: 2704
- Engine: Allsn 250C20B
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: 064105430
- Part serial: 3930
- Condition: Malfunctioned
- Location: Nr 1 Com Vhf
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 COM KNOB WILL NOT TURN POWER OFF, REMOVED AND REPLACED. (K)
